Skip to Main content Skip to Navigation
Journal articles

Common invariant subspace and commuting matrices

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417853
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:39:05 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Links full text

Identifiers

Collections

Citation

Gérald Bourgeois. Common invariant subspace and commuting matrices. Linear Algebra and its Applications, Elsevier, 2013, 438 (7), pp.3030-3038. ⟨10.1016/j.laa.2012.11.034⟩. ⟨hal-03417853⟩

Share

Metrics

Record views

32